Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/637

View Statistics
Title: Asymptotic expansion of n-dimensional Faxén-type integrals
Authors: Paris, Richard B.
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Faxén's integral
Asymptotic expansion
Wright function
Generalised hypergeometric
Issue Date: 2010
Publisher: European Journal of Pure and Applied Mathematics (EJPAM)
Type: Journal Article
Refereed: peer-reviewed
Rights: This is the publisher's version of this article, reproduced by permission of the publisher. Published version (c)European Journal of Pure and Applied Mathematics (EJPAM), available from http://www.ejpam.com/index.php/ejpam/article/view/816
Citation: Paris, R.B. 2010. Asymptotic expansion of n-dimensional Faxén-type integrals. European Journal of Pure and Applied Mathematics. 3(6): pp.1006-1031. Available from http://www.ejpam.com/index.php/ejpam/article/view/816
Abstract: The asymptotic expansion of n-dimensional extensions of Faxén’s integral In(z) are derived for large complex values of the variable z. The theory relies on the asymptotics of the generalised hypergeometric, orWright, function. The coefficients in the exponential expansion are obtained by means of an algorithm applicable for arbitrary n. Numerical examples are given to illustrate the accuracy of the expansions.
URI: http://hdl.handle.net/10373/637
ISSN: 1307-5543
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

File Description SizeFormat
ParisEJPAMPublished2010.pdf550.5 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback